Alert archive / Mississippi / Special Weather Statements in 2016

Special Weather Statement, NWS Jackson, MS

August 5, 2016Simpson County, Mississippi

NWS Jackson, MS issued this special weather statement at Aug 5, 2016, 4:42 PM CDT for Simpson County, Mississippi. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 5, 2016, 4:42 PM CDT (21:42 UTC)
Expired
Aug 5, 2016, 5:00 PM CDT
In force
18 min
Issued by
NWS Jackson, MS

County Simpson County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 28 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 9.7 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2016-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 535 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2016-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
535 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
1280 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

009 
WWUS84 KJAN 052142
SPSJAN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
442 PM CDT FRI AUG 5 2016
 
MSZ049-055-052200-
SIMPSON MS-RANKIN MS-
442 PM CDT FRI AUG 5 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN RANKIN AND
NORTHEASTERN SIMPSON COUNTIES UNTIL 500 PM CDT...

AT 442 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER CATO...OR 7 MILES NORTH OF MENDENHALL...MOVING SOUTH AT 15 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
RANKIN AND NORTHEASTERN SIMPSON COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS: BRAXTON AND PUCKETT.

LAT...LON 3199 8976 3202 8999 3214 8997 3214 8976
TIME...MOT...LOC 2142Z 359DEG 14KT 3208 8987 

$$

CME

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Aug 5, 4:40 PM CDT, 2 minutes earlier.

Area forecast discussion, Aug 5, 4:40 PM CDT, 2 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
440 PM CDT FRI AUG 5 2016

.DISCUSSION...

For the remainder of the afternoon, pulse type storms will continue
in the very unstable and weakly sheared environment with some storm
organization possible along outflow boundaries. A few strong to
severe storms will continue to be possible given high PWs and 3000+
CAPE. The abundance of convection is helping to bring some relief to
the excessive heat for much of the forecast area.

For tonight through Saturday, convection is expected to diminish
early this evening with mostly quiet conditions overnight. More
dangerous heat is expected Saturday given continued presence of the
anomalously hot low level thermal ridge (H850 T up to +22 C) over
the ArkLaMiss. But earlier convective development is expected to
mitigate the concern for more extreme levels of heat like we've seen
in the past couple of days. While a one to two hour window of HI
values near 110 are possible, a longer duration meeting excessive
heat warning criteria is not expected. So will allow the warning in
the Delta region to to expire as previously planned this evening and
maintain a heat advisory for Saturday. Otherwise, diurnal convective
coverage should be on the high side with the threat for severe
storms too limited to mention in the HWO at this point. /EC/

&&

LONG TERM...Sunday through Thursday night, The global models
continue to suggest that a weak frontal boundary will drop down into
the area on Sunday, along with PWATS climbing to 2.3-2.5 inches
across most of the area. Due to these factors, expect increased
thunderstorm activity across the area and slightly cooler high temps
in the low/mid 90s. Due to the very humid air over the area on
Sunday, heat indices will continue to climb above 105 for much of the
area once again.

On Monday the global models develop A Hybrid cut-off a low over the
southeast and also have varying solutions for the movement of this
low. The ECMWF is the strongest with this feature and slowly drifts
the low west over Alabama and keeps it almost stationary through
Thursday. The GFS is not as strong and drifts the low further west
over the area. The movement of this feature will dictate our weather
Monday through Thursday. Either way the models suggest plenty of
moisture with PWATS above 2.0 inches through the end of the period,
with scattered showers and thunderstorms each day in the extended.
With the increased moisture, clouds and diurnal thunderstorm
activity, expect slightly cooler temperatures for most of next week
with highs generally low/mid 90s./15/

&&

.AVIATION...

Scattered TSRA development was noted north of I-20 at 19Z but this
activity will spread south through the afternoon and early evening.
Brief gusty winds and IFR conds can be expected in VCTY of the TSRA
but VFR conds are expected tonight after the convection dies down. A
brief period 10-12z Sat of MVFR vsby restrictions are psbl before
isolated to scattered aftn tsra activity redevelops. /22/

.PRELIMINARY POINT TEMPS/POPS...
Jackson       76  97  75  94 /  41  33  31  61
Meridian      77  99  76  95 /  44  31  26  59
Vicksburg     77  97  76  94 /  46  28  27  55
Hattiesburg   76  94  76  93 /  35  50  24  61
Natchez       76  93  75  92 /  53  38  20  59
Greenville    77  97  77  93 /  48  28  37  48
Greenwood     75  96  75  93 /  36  36  38  47

&&

.JAN Watches/Warnings/Advisories...
MS...Heat Advisory until 7 PM CDT Saturday for MSZ026>033-036>039-
     042>046-048>066-072>074.

     Excessive Heat Warning until 8 PM CDT this evening for MSZ018-
     019-025-034-035-040-041-047.

     Heat Advisory from 8 PM this evening to 7 PM CDT Saturday for
     MSZ018-019-025-034-035-040-041-047.

LA...Excessive Heat Warning until 8 PM CDT this evening for
     LAZ007>009-015-016-023>026.

     Heat Advisory from 8 PM this evening to 7 PM CDT Saturday for
     LAZ007>009-015-016-023>026.

AR...Excessive Heat Warning until 8 PM CDT this evening for ARZ074-
     075.

     Heat Advisory from 8 PM this evening to 7 PM CDT Saturday for
     ARZ074-075.

&&

/EC/15/22/
Hazardous weather outlook, Aug 5, 2:49 PM CDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
249 PM CDT FRI AUG 5 2016

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034-035-040-
041-047-062000-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-WARREN-
249 PM CDT FRI AUG 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...AND WEST CENTRAL
MISSISSIPPI.

.DAY ONE...TONIGHT AND SATURDAY

EXCESSIVE HEAT
THREAT...SIGNIFICANT
TIMING...THIS AFTERNOON AND AGAIN SATURDAY

THE COMBINATION OF HEAT AND HUMIDITY WILL RESULT IN HEAT INDICES
PEAKING BETWEEN 110 AND 115 DEGREES THIS AFTERNOON THROUGH 8 PM. AN
EXCESSIVE HEAT WARNING IS IN EFFECT FOR THESE LOCATIONS UNTIL 8 PM.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

ELEVATED HEAT ISSUES WILL PERSIST ACROSS MUCH OF THE ARKLAMISS DELTA
THROUGH SUNDAY ALTHOUGH THE OVERALL LEVEL OF HEAT STRESS MAY TEND TO
VERY GRADUALLY IMPROVE. PEAK HEAT INDEX VALUES UP TO 110 DEGREES WILL
BE POSSIBLE THROUGH SUNDAY.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY.

MSZ026>033-036>039-042>046-048>066-072>074-062000-
GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-
HOLMES-ATTALA-WINSTON-NOXUBEE-YAZOO-MADISON MS-LEAKE-NESHOBA-
KEMPER-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
249 PM CDT FRI AUG 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL
MISSISSIPPI...NORTHEAST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...
SOUTHEAST MISSISSIPPI...AND SOUTHWEST MISSISSIPPI.

.DAY ONE...TONIGHT AND SATURDAY

EXCESSIVE HEAT
THREAT...ELEVATED
TIMING...THIS AFTERNOON AND AGAIN SATURDAY

THE COMBINATION OF HEAT AND HUMIDITY WILL RESULT IN HEAT INDICES
PEAKING BETWEEN 105 AND 110 DEGREES AT TIMES THIS AFTERNOON THROUGH 8
PM THIS EVENING. A HEAT ADVISORY IS IN EFFECT FOR THESE LOCATIONS
UNTIL 7 PM SATURDAY EVENING.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

ELEVATED HEAT ISSUES WILL PERSIST ACROSS MUCH OF THE ARKLAMISS DELTA
THROUGH SUNDAY ALTHOUGH THE OVERALL LEVEL OF HEAT STRESS MAY TEND TO
VERY GRADUALLY IMPROVE. PEAK HEAT INDEX VALUES UP TO 110 DEGREES WILL
BE POSSIBLE THROUGH SUNDAY.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY.

21

&&

...HAZARD LEGEND...

*EXCESSIVE HEAT*
EXTREME...MAXIMUM HEAT INDEX GREATER THAN 110 DEGREES FOR 3 OR
 MORE DAYS IN A ROW AND/OR AIR TEMPERATURES GREATER THAN 107
 DEGREES.
SIGNIFICANT...MAXIMUM HEAT INDEX GREATER THAN 110 DEGREES
 AND/OR AIR TEMPERATURES GREATER THAN 105 DEGREES.
ELEVATED...MAXIMUM HEAT INDEX 105 TO 110 DEGREES AND/OR AIR
 TEMPERATURES GREATER THAN 103 DEGREES.
LIMITED...MAXIMUM HEAT INDEX NEAR 105 DEGREES AND/OR AIR
 TEMPERATURES 100 TO 103 DEGREES.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Aug 5, 3:51 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
351 PM CDT FRI AUG 5 2016

MSZ043-052115-
MADISON MS-
351 PM CDT FRI AUG 5 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MADISON COUNTY
UNTIL 415 PM CDT...

AT 351 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER CANTON...MOVING SOUTHWEST AT 10 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  GLUCKSTADT AROUND 415 PM CDT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3249 8996 3250 8998 3248 8999 3249 9000
      3247 9002 3251 9018 3270 8999 3258 8988
TIME...MOT...LOC 2051Z 037DEG 8KT 3259 9002

CME
Special weather statement, Aug 5, 3:54 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
354 PM CDT FRI AUG 5 2016

MSZ026>028-052115-
CARROLL MS-GRENADA MS-MONTGOMERY MS-
354 PM CDT FRI AUG 5 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MONTGOMERY...SOUTH
CENTRAL GRENADA AND NORTH CENTRAL CARROLL COUNTIES UNTIL 415 PM
CDT...

AT 353 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER ELLIOTT...OR NEAR GRENADA...MOVING SOUTH AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  JEFFERSON AND DUCK HILL AROUND 405 PM CDT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3376 8988 3377 8966 3354 8962 3356 8993
TIME...MOT...LOC 2053Z 356DEG 22KT 3370 8977

CME
Special weather statement, Aug 5, 4:13 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
413 PM CDT FRI AUG 5 2016

MSZ050-051-052145-
NEWTON MS-SCOTT MS-
413 PM CDT FRI AUG 5 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NEWTON AND
SOUTHEASTERN SCOTT COUNTIES UNTIL 445 PM CDT...

AT 413 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR LAWRENCE...OR 7 MILES EAST OF FOREST...MOVING SOUTH AT 10 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN NEWTON
AND SOUTHEASTERN SCOTT COUNTIES...INCLUDING THE FOLLOWING LOCATIONS:
LAKE.

LAT...LON 3242 8944 3241 8923 3224 8926 3227 8947
TIME...MOT...LOC 2113Z 005DEG 11KT 3235 8935

CME
Special weather statement, Aug 5, 4:20 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
420 PM CDT FRI AUG 5 2016

MSZ032-033-038-052145-
OKTIBBEHA MS-WINSTON MS-CHOCTAW MS-
420 PM CDT FRI AUG 5 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN OKTIBBEHA...
SOUTHEASTERN CHOCTAW AND NORTHWESTERN WINSTON COUNTIES UNTIL 445 PM
CDT...

AT 420 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER ACKERMAN...OR 13 MILES NORTHWEST OF LOUISVILLE...MOVING SOUTH AT
15 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ACKERMAN...CHESTER AND STURGIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

&&

LAT...LON 3339 8924 3339 8899 3317 8905 3320 8931
TIME...MOT...LOC 2120Z 022DEG 11KT 3329 8918

CME
Special weather statement, Aug 5, 4:28 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
428 PM CDT FRI AUG 5 2016

MSZ049-052200-
RANKIN MS-
428 PM CDT FRI AUG 5 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL RANKIN COUNTY
UNTIL 500 PM CDT...

AT 427 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR FANNIN...OR NEAR MADISON...MOVING SOUTHWEST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JACKSON...FANNIN...GOSHEN SPRINGS AND PISGAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR ROSS BARNETT RESERVOIR...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
10 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 3232 8993 3235 9011 3239 9008 3240 9007
      3241 9007 3249 9000 3248 8999 3250 8998
      3248 8986
TIME...MOT...LOC 2127Z 025DEG 14KT 3245 9000

CME
Special weather statement, Aug 5, 4:42 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
442 PM CDT FRI AUG 5 2016

MSZ049-055-052200-
SIMPSON MS-RANKIN MS-
442 PM CDT FRI AUG 5 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN RANKIN AND
NORTHEASTERN SIMPSON COUNTIES UNTIL 500 PM CDT...

AT 442 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER CATO...OR 7 MILES NORTH OF MENDENHALL...MOVING SOUTH AT 15 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
RANKIN AND NORTHEASTERN SIMPSON COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS: BRAXTON AND PUCKETT.

LAT...LON 3199 8976 3202 8999 3214 8997 3214 8976
TIME...MOT...LOC 2142Z 359DEG 14KT 3208 8987

CME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 1:33 PM CDTSpecial Weather StatementJANKemper27 min
Aug 5, 1:56 PM CDTSpecial Weather StatementJANHumphreys64 min
Aug 5, 2:10 PM CDTSpecial Weather StatementJANSmith20 min
Aug 5, 2:30 PM CDTSpecial Weather StatementJANSharkey30 min
Aug 5, 3:16 PM CDTSpecial Weather StatementJANWarren14 min
Aug 5, 3:24 PM CDTSpecial Weather StatementJANNeshoba36 min
Aug 5, 3:28 PM CDTSpecial Weather StatementJANGrenada17 min
Aug 5, 3:29 PM CDTSpecial Weather StatementJANWebster46 min
Aug 5, 3:51 PM CDTSpecial Weather StatementJANMadison24 min
Aug 5, 3:54 PM CDTSpecial Weather StatementJANGrenada21 min
Aug 5, 3:59 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Montgomery32 min
Aug 5, 4:05 PM CDTSevere Thunderstorm WarningJANMadison40 min
Aug 5, 4:13 PM CDTSpecial Weather StatementJANScott32 min
Aug 5, 4:20 PM CDTSpecial Weather StatementJANChoctaw25 min
Aug 5, 4:28 PM CDTSpecial Weather StatementJANRankin32 min
Aug 5, 4:54 PM CDTSpecial Weather StatementJANJasper21 min
Aug 5, 5:00 PM CDTSpecial Weather StatementJANCopiah30 min
Aug 5, 5:03 PM CDTSpecial Weather StatementJANAttala27 min
Aug 5, 5:11 PM CDTSpecial Weather StatementJANCarroll34 min
Aug 5, 5:14 PM CDTSevere Thunderstorm WarningJANAttala, Carroll, Holmes46 min
Aug 5, 5:31 PM CDTSpecial Weather StatementJANCopiah29 min
Aug 5, 5:39 PM CDTSevere Thunderstorm WarningJANAttala33 min
Aug 5, 5:47 PM CDTSpecial Weather StatementJANSimpson28 min
Aug 5, 5:59 PM CDTSpecial Weather StatementJANLincoln31 min
Aug 5, 6:33 PM CDTSpecial Weather StatementJANFranklin27 min
Aug 5, 6:34 PM CDTSpecial Weather StatementJANLawrence26 min
Aug 5, 6:46 PM CDTSpecial Weather StatementJANForrest29 min
Aug 5, 1:36 PM CDTSpecial Weather StatementJANEast Carroll39 min
Aug 5, 2:19 PM CDTSpecial Weather StatementJANEast Carroll, West Carroll26 min
Aug 5, 5:07 PM CDTSpecial Weather StatementJANFranklin23 min

Nearby

Special Weather Statements in Mississippi, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.